Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleInvariants for the computation of intransitive and transitive Galois groups
Author(s) Andreas-Stephan Elsenhans
TypeArticle in Journal
AbstractOne hard step in the computation of Galois groups by Stauduharís method is the construction of relative invariants. In this note, a representation-theoretic approach is given for the construction in the case of an intransitive group. In the second part of the article, it is shown that the construction can be used for groups that have a suitable intransitive subgroup. The construction solves an open question of Fieker and Klüners.
KeywordsGalois group, Invariant, Representation, Algorithm
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111001921
LanguageEnglish
JournalJournal of Symbolic Computation
Volume47
Number3
Pages315 - 326
Year2012
Edition0
Translation No
Refereed No
Webmaster